# SDR USAABB09020

- Difficulty date: January 30, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE R1 DOOR SLIDE "ARMED" LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE RELAMPED THE R1 DOOR SLIDE "ARMED" LIGHT, OPERATIONALLY CHECKS GOOD.
